# SDR IPXA2025020665218

- Difficulty date: January 18, 2025
- Submitted: February 6, 2025
- Operation: Air carrier
- Aircraft: N580UP
- Make and model: Boeing 747428F
- Aircraft serial: 25632
- Aircraft time: 119,316 hours, 20,452 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fastener
- Condition: Broken
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER HEAD, R/H H.S.T. LE STA 544. (AGING A/C INSPECTION) (REPLACE) 1.REMOVE DAMAGE FASTENER I.A.W SRM 51-40-02-0G REV.102. 2.INSTALL NEW FASTENER I.A.W SRM 51-40-02-0G REV.102 AND BOEING DWG NO.65B23604 SH4 REV.-. 3.JOB COMPLETED.
